# SDR CA040713001

- Difficulty date: July 12, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 6,037 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 1013890253
- Condition: Failed
- Location: Fuel Selector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAILED FUNTIONAL TEST IAW PILOTS CHECK LIST. REPLACED
